MAUDE Adverse Event Report: FHC, INC, MICROTARGETING MICROTABLE - SINGLE; STEREOTAXIC INSTRUMENT

FHC, INC, MICROTARGETING MICROTABLE - SINGLE; STEREOTAXIC INSTRUMENT
Model Number 66-MT-D1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 06/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report was originally submitted on 06/24/2019 but due to a technical error, it did not upload.
 
Event or Problem Description
Fhc received information regarding an event relating to the fhc microtable, model # 66-mt-d1, sn# (b)(4).The patient suffered a hemorrhage and stroke.Physician noted that this was not the result of an issue with the microtable.The microtable was created and sterilized according to the plan from the ct scans.The case went well and uneventful with no injury or concern of injury to the patient.There were 4 biopsies prepared as specimen for pathology.There were at least 6 passes with the brain lab biopsy needle performed.There was no significant blood loss during the procedure.The patient was awakened from anesthesia and extubated.The patient was then moved to recovery.Recovery room nurse later called the physician indicating that the patient was not waking up.The patient was extubated, breathing on her own and stable.As of the date of this report, the patient was in stable condition the morning of (b)(6) 2019.

Brand Name
MICROTARGETING MICROTABLE - SINGLE
Common Device Name
STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
FHC, INC,
1201 main street
bowdoin ME 04287
MDR Report Key8939253
Report Number3002250546-2019-00005
Device Sequence Number10819537
Product Code HAW
UDI-Device Identifier00873263006436
UDI-Public00873263006436
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K132611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66-MT-D1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;